A note on generalized Hessenberg matrices

Elsner L (2005)
Linear Algebra and its Applications 409: 147-152.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Two different generalizations of the concept of Hessenberg matrices have appeared recently in the literature. In this note we study their connections in more detail and give a general structure theorem for these classes of matrices. (c) 2005 Elsevier Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Linear Algebra and its Applications
Band
409
Seite(n)
147-152
ISSN
PUB-ID

Zitieren

Elsner L. A note on generalized Hessenberg matrices. Linear Algebra and its Applications. 2005;409:147-152.
Elsner, L. (2005). A note on generalized Hessenberg matrices. Linear Algebra and its Applications, 409, 147-152. doi:10.1016/j.laa.2005.06.008
Elsner, L. (2005). A note on generalized Hessenberg matrices. Linear Algebra and its Applications 409, 147-152.
Elsner, L., 2005. A note on generalized Hessenberg matrices. Linear Algebra and its Applications, 409, p 147-152.
L. Elsner, “A note on generalized Hessenberg matrices”, Linear Algebra and its Applications, vol. 409, 2005, pp. 147-152.
Elsner, L.: A note on generalized Hessenberg matrices. Linear Algebra and its Applications. 409, 147-152 (2005).
Elsner, Ludwig. “A note on generalized Hessenberg matrices”. Linear Algebra and its Applications 409 (2005): 147-152.